Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

F. W. Gehring: Bibliography

F. W. Gehring: Bibliography Comput. Methods Funct. Theory (2014) 14:169–176 DOI 10.1007/s40315-014-0085-8 Published online: 28 August 2014 © Springer-Verlag Berlin Heidelberg 2014 References 1. Gehring, F.W.: Images of convergent sequences in sets. J. Lond. Math. Soc. 26, 249–256 (1951) 2. Burkill, J.C., Gehring, F.W.: A scale of integrals from Lebesgue’s to Denjoy’s. Q. J. Math. Oxf. Ser. 4, 210–220 (1953) 3. Gehring, F.W.: A study of α-variation. I. Trans. Am. Math. Soc. 76, 420–443 (1954) 4. Gehring, F.W.: A note on a paper by L. C. Young. Pacif. J. Math. 5, 67–72 (1955) 5. Gehring, F.W.: On the Dirichlet problem. Mich. Math. J. 3, 201 (1955–1956) 6. Gehring, F.W.: On the radial order of subharmonic functions. J. Math. Soc. Jpn. 9, 77–79 (1957) 7. Gehring, F.W.: The Fatou theorem and its converse. Trans. Am. Math. Soc. 85, 106–121 (1957) 8. Gehring, F.W.: The Fatou theorem for functions harmonic in a half-space. Proc. Lond. Math. Soc. 8, 149–160 (1958) 9. Gehring, F.W.: The asymptotic values for analytic functions with bounded char- acteristic. Q. J. Math. Oxf. Ser. 9, 282–289 (1958) 10. Gehring, F.W., Lohwater, A.J.: On the Lindelöf theorem. Math. Nachr. 19, 165– 170 (1958) 11. Gehring, F.W.: On solutions of the equation of http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Computational Methods and Function Theory Springer Journals

F. W. Gehring: Bibliography

Computational Methods and Function Theory , Volume 14 (3) – Aug 28, 2014

Loading next page...
 
/lp/springer-journals/f-w-gehring-bibliography-5ijpFR5Vrq
Publisher
Springer Journals
Copyright
Copyright © 2014 by Springer-Verlag Berlin Heidelberg
Subject
Mathematics; Analysis; Computational Mathematics and Numerical Analysis; Functions of a Complex Variable
ISSN
1617-9447
eISSN
2195-3724
DOI
10.1007/s40315-014-0085-8
Publisher site
See Article on Publisher Site

Abstract

Comput. Methods Funct. Theory (2014) 14:169–176 DOI 10.1007/s40315-014-0085-8 Published online: 28 August 2014 © Springer-Verlag Berlin Heidelberg 2014 References 1. Gehring, F.W.: Images of convergent sequences in sets. J. Lond. Math. Soc. 26, 249–256 (1951) 2. Burkill, J.C., Gehring, F.W.: A scale of integrals from Lebesgue’s to Denjoy’s. Q. J. Math. Oxf. Ser. 4, 210–220 (1953) 3. Gehring, F.W.: A study of α-variation. I. Trans. Am. Math. Soc. 76, 420–443 (1954) 4. Gehring, F.W.: A note on a paper by L. C. Young. Pacif. J. Math. 5, 67–72 (1955) 5. Gehring, F.W.: On the Dirichlet problem. Mich. Math. J. 3, 201 (1955–1956) 6. Gehring, F.W.: On the radial order of subharmonic functions. J. Math. Soc. Jpn. 9, 77–79 (1957) 7. Gehring, F.W.: The Fatou theorem and its converse. Trans. Am. Math. Soc. 85, 106–121 (1957) 8. Gehring, F.W.: The Fatou theorem for functions harmonic in a half-space. Proc. Lond. Math. Soc. 8, 149–160 (1958) 9. Gehring, F.W.: The asymptotic values for analytic functions with bounded char- acteristic. Q. J. Math. Oxf. Ser. 9, 282–289 (1958) 10. Gehring, F.W., Lohwater, A.J.: On the Lindelöf theorem. Math. Nachr. 19, 165– 170 (1958) 11. Gehring, F.W.: On solutions of the equation of

Journal

Computational Methods and Function TheorySpringer Journals

Published: Aug 28, 2014

There are no references for this article.